Announcement

Collapse
No announcement yet.

Estrace and side effects

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • natalie2006
    replied
    thanks, Oh I well. It took 4 doctors for my shoulder, and I well go see a natural doc.

    Leave a comment:


  • Lady Tamara
    replied
    Natalie2006 - I can't believe your Dr told you that. That is a terrible thing to be told! yes definetely look for another Dr...It took me a few Dr's and a lot of referals to get me where I am now. I also have VVS with IC.
    Goodluck in your search!
    And never give up hope
    Tamara

    Leave a comment:


  • sami4
    replied
    Estrace

    Estrogen creams applied vaginally do not cause a yeast infection but actually help keep the PH acid to prevent a yeast infection. If you already have an overgrowth of yeast, then the estrogen can cause it to grow.
    Topical estrogen creams are well tolerated by some but others feel it gives a bit hit of hormones and then a sharp drop. If the dose is too high it can cause breast stimulation, but if the serum level is under 114 it usually will not stimulate breasts. The serum level must be over 90 to keep bladder symptoms in check.
    Sammie

    Leave a comment:


  • Barryssis
    replied
    Side effects from Estrace

    I've been using topical Estrace cream for many years and the only side effect I got was sore breasts. I don't have that problem anymore. It can cause a yeast infection in some women.

    Leave a comment:


  • natalie2006
    replied
    Sami4, I have seen 2 doctors already about VVS and one told I just might have to put up with it the rest of my life. I said ya right. And they still well not do a hormone test on me because they think it is a waste of time. I well just have to keep looking until I find a doctor that well do something about this!

    Leave a comment:


  • natalie2006
    replied
    I know that's why I started using the Estrace creme because I want it stop buring and itching. I'm using Estrace with Calendule Creme. It helping with the burning and itching. I think I get yeast infections because of my husband. We are going to talk to the Obgyn today. I have whats called Vulvar Vestibulitis. I talked to a Vulvodynia website. They said that my hormones could cause it get worse and I think that's true. The website is www. Vulvodynia-Treatment.com.

    Leave a comment:


  • sami4
    replied
    Estrace

    Estrace is usually well tolerated unless a person is allegric to the base material of the cream which contains propolyne Glycol. This is in most creams unless they are made by a compounding pharmacy without it.
    I have taken Estrace for many years and never had dizziness from it, but when I took Prometrium progesterone I got very dizzy. Are you taking them together?
    The purpose of vaginal treatment is to build up the vaginal walls, maintain the PH of the vagina so that you regain moisture and yeast does not overgrow. Estradiol will not give you an infection, you probably had an overgrowth of yeast already.
    When estrogen cream is first used around the vulva, urethra you could experience a feeling of burning as the estradiol stimulates the inflammed and irritated nerves in the skin. They will calm down. This will go away as the vulva becomes estrogenized.
    Usually, estrogen cream is an important treatment for IC and vulvar problems.
    Sammie

    Leave a comment:


  • natalie2006
    replied
    yeh I'm going to my OBGYN on Friday.

    Leave a comment:


  • dg2901
    replied
    I've been using Estrace vaginal cream for over 2 years now w/o any side effects.
    The best resource regarding possible side effects would be your prescribing pharmacist. He/she will know alot more than any Dr.

    Take care
    diana

    Leave a comment:


  • natalie2006
    replied
    Infection

    I think that Estrace gave me an infection!

    Leave a comment:


  • natalie2006
    replied
    I use Estrace 0.01% Creme. I have been using for VV. I put it on the outside of myself. I was wondering could the creme cause a yeast infection? What are the side effects? Do anyone know?

    Leave a comment:


  • tcbc1989
    replied
    Hi...I have been using Estrace without any problems....It just goes to show us how different our bodies really are....good luck and I hope you feel better....tina hi

    Leave a comment:


  • jeanababy
    replied
    I started taking estrace (generic) the first of December and I remember it making me very dizzy. I stuck with it and the dizziness passed in a few weeks. It doesn't bother me now. Three weeks after I started it is when I got this urethral burning that I still have now (I wondered about a connection but my doctor doesn't think it is related).

    Leave a comment:


  • Guest's Avatar
    Guest started a topic Estrace and side effects

    Estrace and side effects

    I started taking Estrace about 3 weeks ago. About the same time, I started taking Carafate for my reflux. Got so dizzy I could hardly stand up. The pharmacy insert for Carafate said that one of the possible side effects was dizziness so I stopped taking it and switched back to my old medicine. However, I'm still dizzier than a loon. Today I got the Estrace refilled and while I was waiting for my husband to take me somewhere, just happened to read the pharmacy insert and there it was, all my symptoms: dizziness, stomach upset, nausea, vaginal irritation, weight loss. I couldn't believe it! Has anyone ever heard of this? Usually, those inserts list every symptom in the world, but this time, do you think it might actually be the Estrace? Got me to thinking--a year and a half ago, I used Estrace for the first time and was falling-down dizzy for about 2 months. Ended up seeing a ENT doc who wanted to try an "Eply Procedure". I stopped using the Estrace for some unknown reason and my dizziness went away (never had the Eply Procedure done), but I never, ever connected the dizziness with the Estrace.

    I'm going to call my doc tomorrow (he's a urogyny) although he won't have a clue. Boy, is this stuff complicated . . . who would have thunk it? I would be VERY interested to know whether anyone else has ever had any side effects with Estrace. Thanks so much!
Working...
X